Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Can sudden appearance of red knots on lower body be due to any reaction ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I have red knots that have been transiently appearing on my thighs, buttocks and torso for over the last year and half, they make it very difficult to sit down and will appear suddenly without warning. I have seen a hemotologist, rheumetologist, two dermatologists, infectious disease guy and had 5 biopsies, nothing conclusive, just bruising according to path report. Could it be a reaction to something I am eating?
Posted Wed, 11 Apr 2012 in General Health
Answered by Dr. Robert Galamaga 33 minutes later

Thanks for the query.

The fact that you have seen multiple specialists for this with no definitive answers creates a situation where we have to think outside of what is somewhat more common. With what you are describing we think in terms of categories which could be related to a cause. These categories include infectious, allergic, hematologic or possibly hormonal.

In order to make some suggestions and recommendations I'd like a little bit more information from you if possible. If you have a copy of the pathology report from the biopsy I'd like to review that. In addition, could you send a photo or two of typical lesions which you are seeing for me to review? These can all be sent to my attention at YYYY@YYYY . And please confirm by writing here about the mailing of the photos and the report so that I could reply you back at the earliest.

After careful review of this information I can proceed further with some considerations. I know this must be a very frustrating situation for you and I am hopeful that we will be able to provide some useful information for you.

I look forward to your reply.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor